Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Silvitni

Don't know what's wrong

I'm usually very healthy and have a rutine.. eat and sleep at certain times, but lately it's gone totally wrong.. I can't sleep at night, eventhough I haven't slept nearly enough. My urin is dark, my breath is unusually bad and I get much easilier annoyed, (usually very quiet and tolerant), my weight has also gone down 3kg suddenly..

I am on Accutane and Dapsone, have been for 3½months but this turn in events has only started last 2weeks. When I actually do fall asleep, I sleep for a short while and when I wake up again my skin sometimes feels soooo thight.. thought I had sort of passed the worst fase of that by now. I'm on a low dose of accutane (40mg pr. day, weigh 57kg) and low dose of Dapsone.

anyone ..?

Share this post


Link to post
Share on other sites

you should probably talk to your doctor to be safe. they always ask me if i have trouble sleeping, eating, or changes in mood. so that might mean something more serious. i also have dark urine but i guess that happens on a lot of medications. i hope you get it figuered out and its nothing serious!

Share this post


Link to post
Share on other sites

SPEAK TO YOUR DOCTOR ASAP.

This could be a combination of problems. Compromisation of the immune system, mild done density loss, developing case of IBS alongside insomnia from changes to serotin levels in the brain. Of course, it could be all of these.

Just because you hand 3 months of mild difficulty don't think accutane therapy gets any easier.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×